# SDR 2007FA0000295

- Difficulty date: March 20, 2007
- Submitted: April 5, 2007
- Operation: General aviation
- Aircraft: N3247M
- Make and model: Cessna 414A
- Aircraft serial: 414A0828
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Condition: Worn
- Location: Turbocharger
- Part time: 1,031 hours
- Component: Turbocharger
- Component part number: 635630
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF RT TURBOCHARGER SEAL AND CENTER BEARING CAUSED SMOKE OUT OF EXHAUST AND SQUEALING NOISE RESULTING IN THE FLIGHT CREW TO FEATHER PROPELLER AND SHUTDOWN THE ENGINE.  CAUSE OF FAILURE DO TO WEAR. (K)
